| Catalog Number |
PDP310H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/05/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown surgery on (b)(6) 2024 and suture was used.The suture broke when the suture was taken out of the package and also the suture broke during continuous suture.There were no adverse consequences to the patient.Additional information was requested.
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 device not returned attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please confirm if the same suture broke twice (during removal from the package or continuous suture) or if different sutures were affected.If multiple sutures were affected, please confirm the quantity that broke during removal from the package and the quantity that broke during continuous suturing.Please provide the lot number.It was reported that event date was 01/05/2024, however procedure date was reported to be on (b)(6) 2024.Please confirm procedure and event date.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 2/16/2024.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.Additional information was requested, the following was obtained: it was reported that ""the suture broke when the suture was taken out of the package and also the suture broke during continuous suture"" please confirm if the same suture broke twice (during removal from the package or continuous suture) or if different sutures were affected: one suture was broken during use.If multiple sutures were affected, please confirm the quantity that broke during removal from the package and the quantity that broke during continuous suturing.Please provide the lot number: unk.It was reported that event date was 01/05/2024, however procedure date was reported to be (b)(6) 2024.Please confirm procedure and event date: it was correct.Please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep): (b)(6).Please perform and document the follow-up attempt for product return.Please document the shipment tracking number in the notes or rmao sections: the device has been received at sukagawa and will be shipped: please check rmao.H3 investigational summary: the product was returned to ethicon for evaluation.Visual inspection evaluation was conducted on the returned device.The returned sample determined that it was received one labeled winding former with a suture partially dispensed that pertain to the product code pdp310h.In order to evaluate the condition of the returned sample, the suture was totally dispensed without problems and examined along the strand and no issues related to breakage sutures or anomalies were observed during the evaluation.The product code pdp310h contains an absorbable suture and the time of exposure of the suture in the environment could not be determined.The functional test could not be performed.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.